Iterative sequences with errors for generalized contractive mappings in metric spaces

Xiaoye Yang

Abstract


Many mathematicians studied the convergence theorem of iterative sequence with errors in Banach space and in Hilbert space. In 2004, Liu Qihou defined the iterative sequence with errors in metric spaces. In this paper, the article mainly discusses the convergence of iterative sequence with errors for extended contractive mappings in metric space. The result improves and extends the known results.

Full Text: PDF

Published: 2013-03-17

How to Cite this Article:

Xiaoye Yang, Iterative sequences with errors for generalized contractive mappings in metric spaces, Engineering Mathematics Letters, Vol 2 (2013), 24-33

Copyright © 2013 Xiaoye Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Engineering Mathematics Letters

ISSN 2049-9337

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.